# SDR AALA201606109011

- Difficulty date: June 7, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 4,128 hours, 1,582 cycles
- Engine: Iae V2533A5
- Engine time: 4,143 hours, 1,587 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 5502200111
- Part serial: 64660
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 3,320 hours, 1,268 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED THAT NR 1 ENGINE LOSING 1QUART IAW FLIGHT HR AND BELIEVE LEAKING INTO BLEED SYS CAUSING AN ODOR DURING CRUISE.  CREW TURNED OFF THE NR 1 BLEED SYS AND ODOR WENT AWAY.  MAINTENANCE REPLACED THE NR 1 ENGINE FUEL OIL COOLER AND ACCOMPLISHED A SATISFACTORY LEAK AND OPS CHECK IAW AMM 79-21-43.
